Fourier transform and the global Gan-Gross-Prasad conjecture for unitary groups

Wei Zhang Columbia university

Number Theory mathscidoc:1703.24014

Annals of Mathematics, 180, (3), 971--1049, 2014
By the relative trace formula approach of Jacquet–Rallis, we prove the global Gan– Gross–Prasad conjecture for unitary groups under some local restrictions for the automor- phic representations.
No keywords uploaded!
[ Download ] [ 2017-03-15 10:10:01 uploaded by wzhang ] [ 410 downloads ] [ 0 comments ]
  • DOI 10.4007/annals.2014.180.3.4
@inproceedings{wei2014fourier,
  title={ Fourier transform and the global Gan-Gross-Prasad conjecture for unitary groups},
  author={Wei Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170315101001858317714},
  booktitle={Annals of Mathematics},
  volume={180},
  number={3},
  pages={971--1049},
  year={2014},
}
Wei Zhang. Fourier transform and the global Gan-Gross-Prasad conjecture for unitary groups. 2014. Vol. 180. In Annals of Mathematics. pp.971--1049. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170315101001858317714.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved